# SDR REXA2012101301398

- Difficulty date: October 13, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N8495B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7495
- Aircraft time: 25,716 hours, 22,568 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL AT 30 DEGREES ON APPROACH INTO MEM ON FLIGHT 4276.  FLAPS FAIL EICAS CAUTION RECEIVED IN FLIGHT ON APPROACH DURING EXTENSION 1HR 40MIN INTO FLIGHT OAT 20 DEGREES.  AIRCRAFT LANDED SAFELY.  REMOVED AND REPLACED FLAP CONTROL LEVER IAW AMM 27-51-01.  OPS CHECK NORMAL.  OK FOR SERVICE.
